# SDR CA051017001

- Difficulty date: October 11, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 32,575 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Sensor
- Part number: 1030032
- Part serial: 1233
- Condition: Malfunctioned
- Location: Hall Effect
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 2 DC GENERATING SYSTEM WENT OFF LINE AFTER DEPARTING YFB.  THE AIRCAFT RETURNED TO POINT OF DEPARTURE WHERE MAINTENANCE DETERMINED THE NR 2 HALL EFFECT SENSOR HAD FAILED.  THE SENSOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
